Pacific Journal of Mathematics

Complex bases of certain semiproper holomorphic maps.

Toshio Uda

Article information

Source
Pacific J. Math., Volume 78, Number 2 (1978), 549-552.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102806148

Mathematical Reviews number (MathSciNet)
MR519771

Zentralblatt MATH identifier
0392.32005

Subjects
Primary: 32H99: None of the above, but in this section

Citation

Uda, Toshio. Complex bases of certain semiproper holomorphic maps. Pacific J. Math. 78 (1978), no. 2, 549--552. https://projecteuclid.org/euclid.pjm/1102806148


Export citation

References

  • [1] A. Andreotti and W. Stoll, Analyticand algebraic dependence ofmeromorphic functions, Lecture Notes in Math. 234, Springer (1971).
  • [2] N. Kuhlmann, Niveaumengenrdumeholomorpher Abbildungen und nullte Bildgarben, Manuscripta Math., 1 (1969), 147-189.
  • [3] N. Kuhlmann,Komplexe Basen zu quasieigentlichenholomorphen Abbildungen, Comm. Math. Helv., 48 (1973), 340-353.
  • [4] R. Remmert, Holomorphe und meromorphe Abbildungen komplexerRdume, Math. Ann., 133 (1957), 328-370.
  • [5] K. Stein, AnalytischeZerlegungen komplexerRdume,Math. Ann., 132 (1956), 68-93.
  • [6] K. Stein,Die Existenz komplexer Basen zu holomorphen Abbildungen, Math. Ann., 136 (1958), 1-8.
  • [7] K. Stein,Maximale holomorphe und meromorphe Abbildungen, I, Amer. J. Math., 85 (1963), 298-315.